Alert archive / Colorado / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 79, NWS Denver/Boulder, CO

June 28, 2012Phillips County, Sedgwick County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 28, 2012, 7:28 PM MDT for Phillips County, Sedgwick County, Colorado. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 28, 2012, 7:28 PM MDT (01:28 UTC)
Expired
Jun 28, 2012, 8:15 PM MDT
In force
47 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Phillips County, CO, Sedgwick County, CO

The radar

The Goodland radar (KGLD), 181 km from the middle of the area, began a volume at 01:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 1.5 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2012-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2012-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -38 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3183 m above ground
0-6 km bulk shear
1 kt
0-1 km storm-relative helicity
-38 m²/s²
0-3 km storm-relative helicity
0 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

639 
WUUS55 KBOU 290128
SVRBOU
COC095-115-290215-
/O.NEW.KBOU.SV.W.0079.120629T0128Z-120629T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
728 PM MDT THU JUN 28 2012

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN SEDGWICK COUNTY IN NORTHEAST COLORADO
  NORTHWESTERN PHILLIPS COUNTY IN NORTHEAST COLORADO

* UNTIL 815 PM MDT

* AT 728 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL...
  AND DAMAGING WINDS UP TO ABOUT 60 MPH.  THIS STORM WAS LOCATED 4
  MILES WEST OF MARKS BUTTE...OR 19 MILES SOUTHWEST OF JULESBURG...
  MOVING NORTHEAST AT 25 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SEDGWICK...
  OVID AND MARKS BUTTE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INTENSE LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID
USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY
ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE IN DANGER OF BEING STRUCK BY
LIGHTNING.

IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER
AWAY FROM CREEK BEDS AND OTHER FLOOD-PRONE AREAS. REMEMBER...A SEVERE
THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS IN
EXCESS OF 58 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN.

&&

LAT...LON 4100 10231 4080 10225 4070 10266 4098 10265
TIME...MOT...LOC 0128Z 226DEG 23KT 4085 10256
WIND...HAIL 60MPH 1.00IN

$$


BAKER
2 follow-up statements
743 
WWUS55 KBOU 290153
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
753 PM MDT THU JUN 28 2012

COC095-115-290215-
/O.CON.KBOU.SV.W.0079.000000T0000Z-120629T0215Z/
SEDGWICK CO-PHILLIPS CO-
753 PM MDT THU JUN 28 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM MDT
FOR NORTHWESTERN PHILLIPS AND WESTERN SEDGWICK COUNTIES...

AT 753 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL...AND
DAMAGING WINDS UP TO ABOUT 60 MPH.  THIS STORM WAS LOCATED 3 MILES
SOUTHWEST OF OVID...OR 9 MILES WEST OF JULESBURG...MOVING NORTHEAST
AT 25 MPH.

LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SEDGWICK...OVID AND MARKS BUTTE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INTENSE LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID
USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY
ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE IN DANGER OF BEING STRUCK BY
LIGHTNING

IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER
AWAY FROM CREEK BEDS AND OTHER FLOOD-PRONE AREAS. REMEMBER...A SEVERE
THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS IN
EXCESS OF 58 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN.

&&

LAT...LON 4100 10231 4080 10225 4070 10266 4098 10265
TIME...MOT...LOC 0153Z 226DEG 23KT 4096 10241
WIND...HAIL 60MPH 1.00IN

$$
690 
WWUS55 KBOU 290212
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
812 PM MDT THU JUN 28 2012

COC095-115-290223-
/O.EXP.KBOU.SV.W.0079.000000T0000Z-120629T0215Z/
SEDGWICK CO-PHILLIPS CO-
812 PM MDT THU JUN 28 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN PHILLIPS AND
WESTERN SEDGWICK COUNTIES WILL EXPIRE AT 815 PM MDT...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS EXITED THE AREA.

LAT...LON 4100 10231 4080 10225 4070 10266 4098 10265
TIME...MOT...LOC 0213Z 226DEG 23KT 4105 10229

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 3:03 PM MDT, 4 hours 25 minutes earlier.

Area forecast discussion, Jun 28, 3:03 PM MDT, 4 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
303 PM MDT THU JUN 28 2012

.SHORT TERM...THE BROAD UPPER HIGH REMAINS STRETCHED ACROSS THE
SOUTHERN HIGH PLAINS AND WESTWARD THROUGH SOUTHERN COLORADO AND
NEW MEXICO. THIS WILL KEEP THE BAND OF HIGHER MOISTURE LEVELS
STRETCHED ACROSS CENTRAL PORTIONS OF COLORADO THROUGH TONIGHT.
INTEGRATED PRECIPITABLE WATER VALUES FROM GPS ARE ABOUT THE SAME
AS 24 HOURS AGO. SCATTERED CONVECTION HAS ALREADY DEVELOPED OVER
THE MOUNTAINS AND FOOTHILLS AND WILL GRADUALLY SPREAD OVER THE
PLAINS. SURFACE DEWPOINTS ARE ONLY IN THE 30S OVER THE URBAN
CORRIDOR SO MAIN THREAT WILL BE MAINLY GUSTY WINDS WITH ONLY LIGHT
RAINFALL. LOW LEVEL MOISTURE A BIT HIGHER OVER THE NORTHEAST
PLAINS SO SURFACE BASED CAPES AROUND 1000J/KG. VERY SLIGHT CHANCE
FOR A SEVERE STORM WITH DAMAGING WINDS AND MARGINAL HAIL. STORMS
WILL GRADUALLY END FROM WEST TO EAST DURING THE EVENING HOURS.

THE AIRMASS WILL BE SLIGHTLY WARMER AND DRIER FOR FRIDAY WITH
MAINLY HIGH BASED ISOLATED THUNDERSTORMS. MAIN THREAT WILL BE
GUSTY WINDS AGAIN WITH INVERTED V SOUNDINGS. ANY CONVECTION ON THE
PLAINS MAY EVEN WAIT UNTIL EVENING AND WILL CONTINUE WITH VERY LOW
POPS ON THE PLAINS.

.LONG TERM...SOME STORMS TO CONTINUE INTO THE EVENING HOURS
FRIDAY...MAINLY ACROSS THE PLAINS. FORECAST SOUNDINGS CONTINUE TO
SHOW INVERTED-V PROFILE...SO STORMS TO BE MAINLY HIGH BASED WITH
GUSTY WINDS AND LIGHTNING. NAM PRECIPITABLE WATER VALUES ACROSS
PLAINS AROUND SIX TENTHS OF AN INCH...WITH A FEW AREAS NEAR THE
EASTERN BORDER CLOSE TO EIGHT TENTHS OF AN INCH. VALUES DRIER
ACROSS MOUNTAINS. GFS VALUES A BIT HIGHER. IN ANY CASE...CANNOT
RULE OUT SOME STORMS PRODUCE BRIEF MODERATE RAIN. ACTIVITY
EXPECTED TO BE EAST OF THE REGION BY MIDNIGHT WITH CLEARING SKIES.
ON SATURDAY...MODELS SHOW RIDGE AXIS ACROSS EASTERN COLORADO WITH
WEAK SOUTHWEST FLOW ALOFT. BOTH NAM AND GFS SIMILAR IN SHOWING A
SLIGHT INCREASE IN PRECIPITABLE WATER WITH A CONTINUATION OF THAT
SUBTROPICAL MOISTURE. WITH DAYTIME HEATING...THERE WILL BE THAT
SLIGHT CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS. MODELS HINT
AT A WEAK SHORTWAVE MOVING SOUTHEAST ACROSS THE PLAINS DURING THE
AFTERNOON AS SHOWN BY AN INCREASE IN MID LEVEL QG ASCENT. FORECAST
SOUNDINGS CONTINUE THE INVERTED V SHAPE...SO HIGH BASED STORMS A
POSSIBILITY...PRODUCING GUSTY WINDS. STILL CANNOT RULE OUT BRIEF
MODERATE RAIN WITH SOME OF THE STORMS. TEMPERATURES TO REMAIN WELL
ABOVE NORMAL...WITH HIGHS IN THE 90S ACROSS PLAINS. MODELS SHOW
WINDS TO BE LIGHT AS NOTED BY WEAK PRESSURE GRADIENT...AND SHOULD
NOT BE A CONCERN UNLESS NEAR ANY STORMS. FOR SUNDAY AND MONDAY...
UPPER RIDGE CONTINUES ACROSS REGION WITH UPPER TROUGH MOVING
ONSHORE ALONG THE PACIFIC COAST. SOUTHWEST FLOW ALOFT LOOKS TO
INCREASE A BIT AS A RESULT. BOTH GFS AND ECMWF INDICATE SURFACE
LOW DEVELOPING ACROSS PLAINS WHICH COULD ENHANCE THE WESTERLY
DOWNSLOPE WINDS ALONG THE FOOTHILLS. MODELS STILL SHOW THAT
PERSISTANT MOISTURE ACROSS AREA...SO WILL CONTINUE THAT SLIGHT
CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS. GFS INCREASES THE
PRECIPITABLE WATER ACROSS AREA...MAINLY OVER THE PLAINS. SO THERE
COULD BE A MIX OF DRY AND WET STORMS. AIRMASS TO CONTINUE VERY
WARM...SO FIRE DANGER WILL CONTINUE TO BE ELEVATED.

FOR TUESDAY AND WEDNESDAY...BOTH GFS AND EWMWF INCREASE THE
SUBTROPICAL MOISTURE ACROSS AREA...PROVIDING A BETTER CHANCE FOR
AFTERNOON AND EVENING STORMS. BOTH MODELS HINT AT A SURFACE FRONT
SLIDING ACROSS THE PLAINS TUESDAY...WHICH COULD PROVIDE SOME
UPSLOPE. TEMPERATURES TO BE A BIT COOLER BUT STILL WELL ABOVE
AVERAGE. MOISTURE LOOKS BE SHUNTED A BIT WEST OF THE AREA THURSDAY
AS MODELS SHOW THE UPPER RIDGE BUILDING WESTWARD INTO THE DESERT
SOUTHWEST. STILL A SLIGHT CHANCE OF AFTERNOON STORMS WITH
TEMPERATURES STILL ABOVE NORMAL. DESPITE THE BETTER CHANCE FOR
STORMS...FIRE DANGER TO REMAIN ELEVATED.

&&

.AVIATION...SCATTERED THUNDERSTORMS WILL WEAKEN AS THEY DRIFT OVER
THE PLAINS AND MAINLY RESULT IN GUSTY OUTFLOW WINDS. MOST OF THE
ACTIVITY SHOULD BE DONE BY 01Z. SURFACE WINDS WILL RETURN TO
DRAINAGE WINDS FROM THE S-SW TONIGHT. LOOKS LIKE ANY CONVECTION
THAT DEVELOPS ON FRIDAY WOULD BE AFTER 00Z AT THE TERMINALS.

&&

.FIRE WEATHER...NO FIRE WEATHER WATCHES PLANNED WITH GENERAL
SURFACE WINDS TO REMAIN GENERALLY UNDER 15KT EXCEPT IN THE
VICINITY OF ISOLATED STORMS.

&&

.HYDROLOGY...STORMS STILL HAVE DECENT STORM MOTIONS OF 15-20 KT SO
WHAT HEAVY RAINS DO FALL WILL BE SHORT LIVED. STILL...COULD SEE A
QUICK QUARTER INCH IN LESS THAN 30 MINUTES WITH THE PASSING
STORMS.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...ENTREKIN
LONG TERM....D-L
AVIATION...ENTREKIN
Hazardous weather outlook, Jun 28, 10:47 AM MDT, 8 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1047 AM MDT THU JUN 28 2012

COZ030>051-291700-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1047 AM MDT THU JUN 28 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER THE
MOUNTAINS AND FOOTHILLS AFTER 11 AM...AND THEN SPREAD OVER THE
NORTHEAST PLAINS OF COLORADO DURING THE AFTERNOON AND EARLY
EVENING. OVER THE MOUNTAINS...THE STRONGER STORMS WILL PRODUCE
BRIEF HEAVY RAIN AND GUSTY WINDS TO 50 MPH. RAINFALL AMOUNTS WILL
BE UP TO A HALF INCH IN 30 MINUTES. OVER THE URBAN CORRIDOR...MOISTURE
LEVELS ARE A BIT LOWER SO MAINLY GUSTY WINDS AND ONLY LIGHT
RAINFALL.

OVER THE FAR NORTHEAST PLAINS...MOISTURE LEVELS ARE HIGHER SO AN
ISOLATED SEVERE STORM IS POSSIBLE WITH HAIL AND WIND GUSTS TO 60
MPH. THE STORMS WILL END FROM WEST TO EAST BY LATER THIS EVENING.

TEMPERATURES WILL BE COOLER TODAY WITH READINGS 4 TO 8 DEGREES
COOLER FROM YESTERDAY OVER THE PLAINS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

IT WILL REMAIN HOT THROUGH THE PERIOD WITH TEMPERATURES WELL ABOVE
SEASONAL NORMALS. THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS
ON FRIDAY. DRIER CONDITIONS CAN BE EXPECTED OVER THE WEEKEND.
..WITH A SLIGHT CHANCE OF STORMS RETURNING NEXT WEEK. THE
THUNDERSTORMS WILL LIKELY PRODUCE GUSTY WINDS AND LIGHTNING WITH
BRIEF LIGHT TO MODERATE RAINFALL.

DUE TO THE PROLONGED PERIOD OF HOT AND DRY CONDITIONS...THE RISK
OF WILDFIRE STARTS AND EXTREME WILDFIRE BEHAVIOR WILL REMAIN
HIGH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

In the hours before

Special weather statement, Jun 28, 7:16 PM MDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
716 PM MDT THU JUN 28 2012

COZ048-050-051-290145-
SEDGWICK COUNTY CO-PHILLIPS COUNTY CO-LOGAN COUNTY CO-
716 PM MDT THU JUN 28 2012

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR

  WESTERN SEDGWICK COUNTY
  NORTHWESTERN PHILLIPS COUNTY
  EAST CENTRAL LOGAN COUNTY

AT 716 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND WIND GUSTS
TO AROUND 50 MPH.  THIS STORM WAS LOCATED 9 MILES SOUTHWEST OF MARKS
BUTTE...OR 22 MILES NORTHWEST OF HOLYOKE...MOVING NORTHEAST AT 30
MPH.

LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO SEDGWICK...
MARKS BUTTE AND FAIRFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM WILL PRODUCE DANGEROUS CLOUD-TO-GROUND LIGHTNING. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES AND
MOVE INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND
DOORS AND AVOID USING LAND LINE TELEPHONES UNLESS IT IS AN EMERGENCY.
TRY TO UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE
THUNDERSTORM APPROACHES. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
IN DANGER OF BEING STRUCK BY LIGHTNING.

&&

LAT...LON 4097 10272 4098 10242 4073 10244 4066 10278
TIME...MOT...LOC 0116Z 224DEG 25KT 4078 10263

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 7:16 PM MDTSpecial Weather StatementBOUSedgwick29 min
Jun 28, 7:22 PM MDTSevere Thunderstorm WarningBOUSedgwick38 min
Jun 28, 8:03 PM MDTSpecial Weather StatementBOUPhillips27 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.